# SDR SWAA2023052441776

- Difficulty date: April 26, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE - SHEAR WEB HAS CORROSION BS 1016 RBL 36.<[01] REMOVED CORROSION ON THE SHEAR WEB AT BS 1016 RBL 36 IAW SRM 51-10-02. MAX MATERIAL REMOVED IN AREA OF L=1.3' AND W=0.8' FROM ON ORIGINAL THICHNESS 0.040' PER DWG#1475744; PN#147A5744-16;[02] VERIFIED CORRECTIVE ACTION 1;[03] REQUESTED UT REMAINING THICHNESS OF THE BLENDED AREA;[04] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2. REMAINING MATERIAL THICKNESS IS 0.037' ADJACENT TO 0.040'.  EQUIP USED:  -EPOCH 650 ID: ATS2342 CAL DUE: 07/23;[05] FAULT TTG8Q00KP17R P/N 147A5744-16 SHEAR WEB DAMAGE DISCREPANCY AT BS 1016 RBL 36 IS ALREADY ADDRESSED IN FAULT TTG8Q00KL0CN PER EA#23-153-01399-WIP2 STEP 1;[06] RESOLVED FAUL TTG8Q00KP17R WITH THE RESOLUTION OF 'REFER TO FAULT TTG8Q00KL0CN FOR REPAIR RESOLUTION' AND ' EA-GENERAL' REPAIR REFERENCE IS SELECTED.;[07] VERIFIED CORRECTIVE ACTION 5 AND 6.;[08] VERIFIED MEASUREMENTS.
